# SDR SWAA2024020534383

- Difficulty date: December 21, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR T/E LOWER WIGGLE FITTING HAS SHEARED RIVETS AND ELONGATED HOLE O/B OF FLAP TRACK # 6 MKD DOT<[01] REMOVED AND REPLACED WIGGLE FITTING AT R/W REAR SPAR T/E LOWER SRM 51-40-92-0G-0 AND DWM 115A2781;[02] VERIFIED CORRECTIVE ACTION.
